MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60AT
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported with a description of the intraocular lens had superficial coating or film.The lens remains implanted.It was barely visible during the visual inspection before.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Additional information: the lens remains implanted.The provided photo was reviewed.The photo was an anterior segment photo of an iol through a mid dilated pupil.The photo was focused on the anterior iol surface.There appeared to be a minimally dense opaque appearance with a few isolated dense spots within the lighter dense area.It is not possible to determine what exactly is on the lens surface.The most common cause of anterior intraocular lens (iol) opacities in the first week after cataract surgery is the deposition of inflammatory debris or fibrin on the lens surface.Company lenses do not have a coating.Company lenses do not have a coating.The provided photo was reviewed.The photo was an anterior segment photo of an iol through a mid dilated pupil.The photo was focused on the anterior iol surface.There appeared to be a minimally dense opaque appearance with a few isolated dense spots within the lighter dense area.It is not possible to determine what exactly is on the lens surface.The most common cause of anterior intraocular lens (iol) opacities in the first week after cataract surgery is the deposition of inflammatory debris or fibrin on the lens surface.Due diligence has been performed in an attempt to obtain further information on this event.The reporter is unwilling to provide further information.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received and stated that the coating was there immediately, sometimes already in the packaging and it stays for the long term.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21918025
Report Number1119421-2025-01198
Device Sequence Number21031711
Product Code HQL
UDI-Device Identifier00380650130280
UDI-Public(01)00380650130280(17)291022(11)241024(10)15939107
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60AT
Device Catalogue NumberSN60AT.190
Device Lot Number15939107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/08/2025
06/25/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/30/2025
07/17/2025
Date Device Manufactured10/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown